Communications in Mathematical Sciences

Stochastic Lagrangian transport and generalized relative entropies

Peter Constantin and Gautam Iyer

Full-text: Open access

Abstract

We discuss stochastic representations of advection diffusion equations with variable diffusivity, stochastic integrals of motion and generalized relative entropies.

Article information

Source
Commun. Math. Sci. Volume 4, Number 4 (2006), 767-777.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.cms/1175797610

Mathematical Reviews number (MathSciNet)
MR2264819

Zentralblatt MATH identifier
1120.35046

Subjects
Primary: 60H30: Applications of stochastic analysis (to PDE, etc.)
Secondary: 35K45: Initial value problems for second-order parabolic systems 60H05: Stochastic integrals 76F25: Turbulent transport, mixing 76M35: Stochastic analysis

Keywords
Relative entropies stochastic integrals of motion stochastically passive scalars stochastic Lagrangian transport

Citation

Constantin, Peter; Iyer, Gautam. Stochastic Lagrangian transport and generalized relative entropies. Communications in Mathematical Sciences 4 (2006), no. 4, 767--777. http://projecteuclid.org/euclid.cms/1175797610.


Export citation